Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 152, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 23, 2018, 6:30 PM MDT for 4 counties in Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2018, 6:30 PM MDT (00:30 UTC)
- Expired
- Jul 23, 2018, 7:15 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Custer County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 84 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:27 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
538
WUUS55 KPUB 240030
SVRPUB
COC027-043-055-101-240115-
/O.NEW.KPUB.SV.W.0152.180724T0030Z-180724T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
630 PM MDT MON JUL 23 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Huerfano County in southeastern Colorado...
Southeastern Fremont County in central Colorado...
Northeastern Custer County in southeastern Colorado...
West central Pueblo County in southeastern Colorado...
* Until 715 PM MDT.
* At 630 PM MDT, a severe thunderstorm was located near Florence, or
31 miles west of Pueblo, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Florence, Pueblo Reservoir, Penrose, Pueblo West, Beulah, Wetmore
and San Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3832 10533 3844 10516 3828 10468 3788 10503
TIME...MOT...LOC 0030Z 318DEG 21KT 3833 10518
HAIL...1.75IN
WIND...70MPH
$$
Hodanish3 follow-up statements
017
WWUS55 KPUB 240047
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
647 PM MDT MON JUL 23 2018
COC027-043-055-101-240115-
/O.CON.KPUB.SV.W.0152.000000T0000Z-180724T0115Z/
Huerfano CO-Fremont CO-Custer CO-Pueblo CO-
647 PM MDT MON JUL 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHWESTERN HUERFANO...SOUTHEASTERN FREMONT...NORTHEASTERN
CUSTER AND WEST CENTRAL PUEBLO COUNTIES...
At 647 PM MDT, a severe thunderstorm was located 9 miles south of
Florence, or 26 miles west of Pueblo, moving southeast at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Florence, Pueblo Reservoir, Penrose, Pueblo West, Beulah, Wetmore and
San Isabel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3824 10526 3841 10506 3828 10468 3788 10503
TIME...MOT...LOC 0047Z 318DEG 21KT 3826 10509
HAIL...1.75IN
WIND...70MPH
$$
Hodanish547
WWUS55 KPUB 240101
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
701 PM MDT MON JUL 23 2018
COC027-043-055-101-240115-
/O.CON.KPUB.SV.W.0152.000000T0000Z-180724T0115Z/
Huerfano CO-Fremont CO-Custer CO-Pueblo CO-
701 PM MDT MON JUL 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHERN HUERFANO...SOUTHEASTERN FREMONT...EAST CENTRAL CUSTER
AND WEST CENTRAL PUEBLO COUNTIES...
At 701 PM MDT, a severe thunderstorm was located 11 miles southwest
of Pueblo Reservoir, or 17 miles west of Pueblo, moving southeast at
30 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Pueblo Reservoir, Pueblo West, Penrose, San Isabel and Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3817 10510 3837 10495 3828 10468 3788 10503
TIME...MOT...LOC 0101Z 310DEG 27KT 3818 10493
HAIL...1.75IN
WIND...70MPH
$$
HOdanish721
WWUS55 KPUB 240113
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
713 PM MDT MON JUL 23 2018
COC027-043-055-101-240123-
/O.EXP.KPUB.SV.W.0152.000000T0000Z-180724T0115Z/
Huerfano CO-Fremont CO-Custer CO-Pueblo CO-
713 PM MDT MON JUL 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUERFANO...
SOUTHEASTERN FREMONT...EAST CENTRAL CUSTER AND WEST CENTRAL PUEBLO
COUNTIES WILL EXPIRE AT 715 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and very heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and southeastern Colorado.
LAT...LON 3817 10510 3837 10495 3828 10468 3788 10503
TIME...MOT...LOC 0113Z 318DEG 21KT 3814 10488
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:13 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jul 23, 3:13 PM MDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 313 PM MDT Mon Jul 23 2018 .SHORT TERM...(This evening through Tuesday) Issued at 303 PM MDT Mon Jul 23 2018 ...Heavy rain and severe storms possible through this evening... Currently... Bulk shear is running higher than previously expected...40-50 knots across parts of the Pikes Peak Region. Additionally, Mixed Layer CAPES are running an estimated 1,000-2,000 J/kg. With steepening mid level lapse rates through the afternoon, should all be sufficient for rotating storms. Plus, high res models are showing supercellular structures, particularly over the Pikes Peak Region. As storms continue to evolve through the afternoon into the evening, bowing structures noted...suggestive of high wind potential. Also, some initial quarter size hail possible mountains and immediately adjacent plains as storms get going this afternoon. So, a Severe Thunderstorm Watch is now in effect until 7 this evening. The Flash Flood Watch also remains in effect. Busy weather ahead in the short term. lw For later tonight...HRRR shows a secondary round of stronger convection moving across the greater Pikes Peak region from mid evening to around midnight. Dunno if this will come to pass as HRRR is notorious for producing 2nd rounds of storms and not materializing (or much weaker than initially forecasted). For now will draw up fcst based on HRRR output and keep convection going through the nighttime hours going on the plains. Tomorrow... Anticipate most of the activity tomorrow will be over the mountains as plains at this time appear to be too stable and relatively drier. With precip over the mtns, burn scar flooding will be the main concern tomorrow, especially the Spring burn scar. .LONG TERM...(Tuesday night through Monday) Issued at 303 PM MDT Mon Jul 23 2018 ...Active Thunderstorm and Locally Heavy Rain Pattern to Continue... Southern Colorado will remain in an active monsoon pattern through the week. The center of a large upper level high pressure system will remain over the southwest U.S. through the period. This will allow monsoon moisture to rotate around the high, adjoin with shortwaves moving over the top of the ridge, and then enter the eastern plains through the back door. Forecast models have shortwaves moving through the stronger flow to the north, clipping southern Colorado almost daily through the weekend, before things start to dry out early next week. This is a good setup for rain across the eastern slopes and plains as each shortwave will help to initiate and organize convection. Also, each shortwave will likely send a boundary south which will help to focus low level moisture. The combination of the two will help to realize all the monsoonal moisture that is available in the atmosphere. With each day that passes this week, antecedent soil moisture will increase. As a result, the flash flood threat will escalate over time. Burn scars will be primary targets for flash flooding through the week but urban areas will also be prime targets. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 303 PM MDT Mon Jul 23 2018 Thunderstorms and low cigs will be the primary issues at KCOS and KPUB rest of today and this evening. Storms will move over the region this afternoon, with a secondary round being indicated by the short range guidance later this evening. Low cigs will be likely at both KPUB and KCOS tonight into tomorrow morning. Thunderstorms will likely remain over the mtns tomorrow. KALS will be VFR, with isold TSRA during the afternoon and evening. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>089- 093>099. && SHORT TERM...HODANISH LONG TERM...LW AVIATION...HODANISH
Hazardous weather outlook, Jul 23, 11:48 AM MDT, 6 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Mon Jul 23 2018 COZ058>089-093>099-241800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Mon Jul 23 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Flash flooding is possible this afternoon and evening across the region. High resolution guidance continues to indicate thunderstorms, capable of producing very heavy rain, will develop by mid afternoon and and move southeast across the southern mountains and then I-25 corridor region. Some of these models explicitly show intense storms moving over the Colorado Springs and Pueblo regions. Heavy rain is also being indicated over the numerous burn scars, especially Waldo Canyon. Heavy rain will also be possible over the remainder of the plains. In addition to the heavy rain potential, severe thunderstorms will be possible across the area, and these storms will be capable of producing damaging winds up to 70 mph and hail up to teh size of ping pong balls. An additional round of thunderstorms capable of producing heavy rain will be possible later this evening across the region. Residents and visitors alike should be weather aware today and tonight, and be prepared to seek safe shelter if dangerous weather develops. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Moisture will remain in place across the area throughout the week, and thunderstorms will be possible each day. At this time the best chance for widespread storms will be Wednesday, Thursday and Saturday, with the eastern mountains and plains having the best chance for heavy rainfall. The main threats from storms will be locally heavy downpours, small hail, wind gusts to 45 mph and lightning. There will the potential for flash flooding each day, especially on recent burn scars. By late week, some severe thunderstorms may be possible as winds aloft increase over the eastern plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be highly likely this afternoon and tonight across the eastern mountains and plains. Hodanish
In the hours before
Local storm report, Jul 23, 6:05 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
605 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HEAVY RAIN 2 SW COLORADO SPRINGS 38.80N 104.85W
07/23/2018 M1.44 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jul 23, 6:10 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 W BOONE 38.25N 104.29W
07/23/2018 M1.75 INCH PUEBLO CO PUBLIC
&&Local storm report, Jul 23, 6:15 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HEAVY RAIN 2 NW COLORADO SPRINGS 38.85N 104.85W
07/23/2018 M1.80 INCH EL PASO CO TRAINED SPOTTER
1.8 INCHES OF RAIN IN 20 MINUTES.
&&Local storm report, Jul 23, 6:17 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FLASH FLOOD 4 SSE FOUNTAIN 38.63N 104.69W
07/23/2018 EL PASO CO TRAINED SPOTTER
STALLED VEHICLE AT UNDERPASS OF I-25 AT EXIT
125.
&&Local storm report, Jul 23, 6:20 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 WSW BLENDE 38.22N 104.61W
07/23/2018 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&Local storm report, Jul 23, 6:23 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT MON JUL 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 3 SSW COLORADO SPRINGS 38.79N 104.85W
07/23/2018 M2.75 INCH EL PASO CO AMATEUR RADIO
STORM TOTAL RAINFALL MEASURED - LOCATION IS
APPROXIMATED.
&&
STARKThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 110 min |
| Jul 23, 6:21 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 114 min |
| Jul 23, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 46 min |
| Jul 23, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 49 min |
| Jul 23, 7:31 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Las Animas, Otero | 3 hr |
| Jul 23, 7:38 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero | 3 hr |
| Jul 23, 7:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jul 23, 8:14 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 61 min |
| Jul 23, 8:34 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jul 23, 8:53 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jul 23, 9:12 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 3 hr |
| Jul 23, 9:28 PM MDT | Special Weather Statement | PUB | Prowers | 47 min |
| Jul 23, 10:02 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 104 min |
| Jul 23, 11:38 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 2 hr |
| Jul 24, 9:44 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 12 hr |
| Jul 24, 2:09 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 24, 2:25 PM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 24, 2:27 PM MDT | Special Weather Statement | PUB | Chaffee | 48 min |
| Jul 24, 2:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 24, 2:35 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 24, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Jul 24, 2:44 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 24, 2:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 2:54 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 24, 3:07 PM MDT | Flash Flood Warning | PUB | El Paso | 90 min |
| Jul 24, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 23 min |
| Jul 24, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 24, 3:15 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jul 24, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 16 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 50 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Jul 24, 3:28 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 2 hr |
| Jul 24, 3:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jul 24, 3:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 3:49 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 51 min |
| Jul 24, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 26 min |
| Jul 24, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo, Saguache | 31 min |
| Jul 24, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 44 min |
| Jul 24, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 38 min |
| Jul 24, 4:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 24, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 22 min |
| Jul 24, 5:06 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Jul 24, 5:30 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 105 min |
| Jul 24, 5:49 PM MDT | Special Weather Statement | PUB | Huerfano | 41 min |
| Jul 24, 5:56 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.